# SDR C2XA05SH131

- Difficulty date: November 9, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145EP
- Aircraft serial: 145049
- Aircraft time: 15,743 hours, 14,026 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 14526324001
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, MAINTENANCE FOUND FS 68 CARGO DOOR ROD SUPPORT BRACKET(AFT SECTION) CRACKED.  MAINTENANCE REPAIRED FS 68 (AFT SECTION) OF CARGO DOOR SUPPORT BRACKET IAW EC 5230-01123.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
